2 doctors weighed in:
Is it normal to have tingling in bladder after treatment with antibiotics?
2 doctors weighed in

Dr. Reid Blackwelder
Family Medicine
1 doctor agrees
In brief: Can happen
Sometimes, bladder pain (called "dysuria"-difficult/painful urination) can be from bladder spasm and not infection, especially if continues after treatment.
Another condition is interstitial cystitis which is very frustrating, and usually needs cystoscopy to diagnose.You can ask your provider to consider a trial of a bladder anesthetic like Pyridium (phenazopyridine) can help.Help.Or infection is resistant to drug.

In brief: Can happen
Sometimes, bladder pain (called "dysuria"-difficult/painful urination) can be from bladder spasm and not infection, especially if continues after treatment.
Another condition is interstitial cystitis which is very frustrating, and usually needs cystoscopy to diagnose.You can ask your provider to consider a trial of a bladder anesthetic like Pyridium (phenazopyridine) can help.Help.Or infection is resistant to drug.
Dr. Reid Blackwelder
Dr. Reid Blackwelder
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors